# SDR DALA12015663210

- Difficulty date: November 26, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO SLOPE PANEL 131JF DELAMINATED 6.0" X 6.0".  SLOPE PANEL FABRICATED NEW IAW DWG 3D25-37705.
